The Cause Is Often Dizzy And Spotty And Always Continues To Lack Blood?
Hello, I am 24 years old, 2 years ago I gave birth and until now I have not menstruated I used KB injections for 3 months because I was breastfeeding, and this year I always feel dizzy growing pimples and lack of blood, so that my period must change using KB fil or how?
Thank you for the question.
Need to clarify, what symptoms of lack of blood do you mean?
Blood deficiency (anemia) occurs when hemoglobin levels in the blood are less than normal. So, if you have not had a blood test, it is not certain whether Ana really has a blood loss or not.
Some people who are sensitive, can indeed experience dizziness and breakouts easily when using 3-month injection KB. This condition is usually reasonable due to hormonal fluctuations that are affected by the content of synthetic hormones contained in the 3-month injection. Chances are, because of the influence of this hormone your menstruation also did not come until now.
Frequently, if it is true that this complaint arises purely because of the side effects of 3 months of birth control, then this complaint is not dangerous, and will improve on its own as long as you discipline to live a healthy lifestyle. You should never worry too much. In order to get dizzy and get better acne on your skin, try doing it first:
Sleep early and regularly Don't eat too late Reduce the habit of consuming fatty foods and contain high cholesterol Do not have too many thoughts Regular exercise every day Diligently washing your face 2 times a day with special cleansing soap for acne prone skin Do not squeeze or slough off acne forcibly Do not carelessly drink or smear drugs without doctor's advice Don't over-use gadgets. It's best that you don't randomly change contraception, including from injectable birth control to birth control pills. Because, not all types of contraception are suitable for use by all people in all conditions. Therefore, if your condition has not improved with natural treatment as mentioned above, you should first check yourself to the doctor or obstetrician to be given the best management huh ..
I hope this helps.